The University of Southampton
University of Southampton Institutional Repository

Hepatotoxicity and accelerated fibrosis following 3,4-methylenedioxymetamphetamine ("ecstasy") usage

Record type: Article

3,4-Methylenedioxymetamphetamine ("ecstasy") has previously been reported to cause an acute hepatitis that may progress to liver failure. We present the first recorded case of ecstasy-induced accelerated hepatic fibrosis.

Full text not available from this repository.

Citation

Khakoo, S.I., Coles, C.J., Armstrong, J.S. and Barry, R.E. (1995) Hepatotoxicity and accelerated fibrosis following 3,4-methylenedioxymetamphetamine ("ecstasy") usage Journal of Clinical Gastroenterology, 20, (3), pp. 244-247. (PMID:7797836).

More information

Published date: April 1995
Keywords: 3, 4-methylenedioxymetamphetamine, liver, fibrosis, drug reaction, toxicity
Organisations: Clinical & Experimental Sciences

Identifiers

Local EPrints ID: 337659
URI: http://eprints.soton.ac.uk/id/eprint/337659
ISSN: 0192-0790
PURE UUID: 57a3533c-1a16-4b80-ab0e-81bdbf503a9e

Catalogue record

Date deposited: 22 Jun 2012 13:11
Last modified: 18 Jul 2017 06:01

Export record

Contributors

Author: S.I. Khakoo
Author: C.J. Coles
Author: J.S. Armstrong
Author: R.E. Barry

University divisions


Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×